# SDR CA090723004

- Difficulty date: July 20, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 2,141 hours
- Engine: Pwa PW305A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 266000325
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 2,251 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSP OF LT THRUST REVERSER REF:PHASE C3-1200 HOURS INPECTION/CHECKS REF IRN NR: E7830038. IT BEEN NOTICE THAT ON LT UPPER THRUST REVERSER DOOR, OTBD BRACKET CRACKED.
